Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17915
Title: Strong convergence of pramarts in Banach spaces
Authors: EGGHE, Leo 
Issue Date: 1981
Publisher: CANADIAN MATHEMATICAL SOC
Source: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 33 (2), p. 357-361
Notes: EGGHE, L (reprint author), LIMBURGS UNIV CTR,DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/17915
ISSN: 0008-414X
e-ISSN: 1496-4279
DOI: 10.4153/CJM-1981-029-8
ISI #: A1981MA93600009
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
cjm1981v33.0357-0361.pdf368.53 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

10
checked on May 13, 2022

Page view(s)

50
checked on May 18, 2022

Download(s)

148
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.